# SDR HNAA2020021800072

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 65 STR 15L-18L CORRODED.
COMPLETED INSTALL OF THE NEW SHEAR CLIP AT FR
65 STR 15L-18L IAW EMB 145 SRM 53-31-04
